Authored by Ellen Wan via The Epoch Times (emphasis ours),
In the past two years, there has been a notable surge in the number of cardiac arrest cases in Victoria, Australia. From 2021 to 2022, cases increased by 5.8 percent compared to the previous year, reaching a historical high. These numbers have sparked public concerns about the potential side effects of vaccines.
According to the annual report from the Victorian Ambulance Cardiac Arrest Registry, 6,934 cases were recorded from 2020 to 2021, representing a 2.5 percent increase compared to the previous year and marking the highest number of cardiac arrest events in the state at that time. However, within the short span of one year from 2021 to 2022, the number of cases surged to 7,361 incidents—a new historical high.
Is There a Connection Between Cardiac Arrest and Vaccination?
Numerous comprehensive studies indicate that myocarditis is a primary cause of sudden and unexpected deaths in adults under the age of 40. The increasing incidence of myocarditis in young individuals may contribute to a heightened risk of other severe cardiovascular adverse events, including cardiac arrest and acute coronary syndromes.
According to the Australian COVID-19 vaccine tracking website, CovidBaseAU, as of Sept. 1, 2023, 97.53 percent of individuals aged 16 and above in the country have received at least one dose of the vaccine.
The Australian government has reported cases of myocarditis and pericarditis associated with mRNA vaccines and the Nuvaxovid (Novavax) vaccine. There are approximately 3 to 4 reported cases of myocarditis and 13 reported cases of pericarditis per 100,000 doses of Nuvaxovid vaccination. Pericarditis is noted to be more common in males aged 18 to 49, with an estimated 27 cases per 100,000 doses. The government further states that myocarditis is a known but very rare side effect of mRNA vaccines.
However, a study published in May of this year indicated that myocarditis (with an overall incidence rate of around 1.62 percent) has been identified as the most common cardiac event following COVID-19 vaccination. It is reported that cases of myocarditis are more prevalent in males and after the administration of the second dose. Additionally, the use of mRNA and vector-based vaccines, as opposed to inactivated vaccines, is associated with a higher incidence of vaccine-induced thrombotic thrombocytopenia and pulmonary embolism.
Other studies showed that the incidence of post-COVID-19 vaccination cases related to the heart is low, and they are predominantly of mild severity. If the second dose is administered more than 30 days after the first vaccine dose, the risk of developing myocarditis or pericarditis may be lower.
In 2022, Dr. Eli Jaffe, a leading figure in emergency medicine and health care management in Israel, along with other authors, published a staggering study in the journal Scientific Reports. The team analyzed data from Israel National Emergency Medical Services, revealing that from January to May 2021, there was a surge of over 25 percent in emergency calls related to cardiac arrest and acute coronary syndrome (a severe form of coronary heart disease) among individuals aged 16 to 39, compared to the same period in 2019 and 2020.
The researchers found that the increase in emergency calls related to cardiac issues was associated with COVID-19 vaccine administration but unrelated to COVID-19 infection.
The authors of the paper pointed out that the research results have raised concerns about undetected severe cardiovascular side effects induced by vaccines. They highlighted the established causal relationship between vaccines and myocarditis, which is a common cause of sudden cardiac arrest in young individuals.
The study aligns with adverse event reporting systems and clinical evidence in various countries, highlighting the presence of diverse side effects associated with COVID-19 vaccines, some of which can be severe.
Another study, also based in Israel, indicated that, compared to the expected incidence rate based on historical data, the rate of myocarditis in young males (aged 16 to 19) increased by 13.6 times after receiving the second vaccine dose.
Concerns Arising From Vaccine Side Effects
An organization compiled data on adverse events reported to the Centers for Disease Control and Prevention (CDC) regarding COVID-19 vaccines, revealing that as of Oct. 27, 2023, 1,605,764 individuals have reported adverse reactions post-vaccination. This includes 36,501 reported deaths, 20,983 cases of heart attacks, and 27,655 cases of myocarditis or pericarditis. The significant number of deaths and adverse reactions attributed to the vaccine should not be underestimated, prompting concerns among researchers, health care professionals, and the public.
CDC stated on its website that “most patients with myocarditis or pericarditis after COVID-19 vaccination responded well to medicine and rest and felt better quickly.”
However, in February 2022, three scientists published a letter to the editor in the journal Clinical and Translational Discovery. The conclusion drawn by these scientists was, “When we vaccinate 100,000 persons, we might save five lives, but risk two to four deaths.”
Stuart Fischbein, a community-based obstetrician based in Southern California, told The Epoch Times that once you lose trust in the CDC, you start looking into everything, especially when it comes to the COVID-19 vaccines. “There are no long-term safety studies. Anyone who tells a parent the vaccine is safe is saying something that can’t be verified. The truth is we don’t know. However, we are seeing an unprecedented number of side effects being reported. Honestly, you have to be wearing blinders to not see the damage being done by this vaccine,” said Dr. Fischbein.
An increasing number of researchers are scrutinizing data, publishing their research findings, and expressing concerns about potential side effects of COVID-19 vaccines. Trust in public health authorities and their recommended vaccination programs can only be restored when people have access to accurate medical information, whether positive or negative.
Emergency Lifesaving Procedure for Cardiac Arrest
Globally, the number of deaths caused by cardiac arrest surpasses the combined total of colorectal cancer, prostate cancer, breast cancer, pneumonia, HIV, influenza, auto accidents, house fires, and firearms. Notably, the mortality rate for cardiac arrest exceeds 90 percent.
Previous studies on cardiac arrest have identified symptoms such as chest pain, dyspnea (difficulty breathing), lightheadedness, palpitations, and fainting. However, effective methods for predicting or preventing this life-threatening condition have yet to be found. About half of the patients report symptoms in the hours, days, or weeks leading up to cardiac arrest. Some individuals even contact health care providers a week before experiencing cardiac arrest, but unfortunately, most patients and their families do not take action in response to these early warning signals. The survival rate for cardiac arrest is more than five times higher for those who call 911 before collapsing.
According to the American Heart Association, the 2023 Heart Disease and Stroke Statistics showed that among over 356,000 cases of out-of-hospital cardiac arrest, 40.2 percent received CPR from bystanders. Out-of-hospital cardiac arrest most frequently occurs in homes or residences (73.4 percent), followed by public places (16.3 percent) and nursing homes (10.3 percent).
Cardiopulmonary resuscitation is an emergency life-saving procedure for when the heart stops beating. According to the 2021 to 2022 data from Victoria, Australia, when the public witnesses a cardiac arrest event, citizens administer CPR in 79 percent of cases, marking an increase from the previous year (2020 to 2021) when the rate stood at 77 percent. Notably, patients who received bystander CPR experienced a significantly improved survival rate of 11 percent, in contrast to those without CPR assistance, who had a mere 5 percent survival rate.
The Australian government recommends the following three steps to save a life: Call (dial 911), Push (perform CPR), and Shock (use an automated external defibrillator).